Moment Sequences in Locally Convex Spaces.

Anthony K. Whitford

Mathematische Annalen (1973)

  • Volume: 205, page 317-322
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Whitford, Anthony K.. "Moment Sequences in Locally Convex Spaces.." Mathematische Annalen 205 (1973): 317-322. <>.

author = {Whitford, Anthony K.},
journal = {Mathematische Annalen},
pages = {317-322},
title = {Moment Sequences in Locally Convex Spaces.},
url = {},
volume = {205},
year = {1973},

AU - Whitford, Anthony K.
TI - Moment Sequences in Locally Convex Spaces.
JO - Mathematische Annalen
PY - 1973
VL - 205
SP - 317
EP - 322
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.